# SDR A6WA2018092846089

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,783 hours, 34,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 60033052145
- Condition: Cracked
- Location: Bs 169-193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU DOOR LANDING AFT LATCH AREA HAS CRACK. REPLACED LH TRU DOOR LANDING IAW AWAC SUPPLEMENT 17-280
